# SDR IPXA2020021435285

- Difficulty date: January 14, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,374 hours, 14,601 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC7729523
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H O/B FLAP I/B HINGE ASSY. HAS A CRACKED BRACKET.REMOVED AND REPLACED BRACKET IAW SRM 51-31-01. (MINOR)
